# SDR SWIA201334285

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 28,683 hours, 23,953 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE WARNING.  FLT#6461 PSEU FAILED.  REPLACED NLG DOWNLOCK 2 PROXIMITY SENSOR HARNESS ASSEMBLY.
